RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 147–166 (Mi fpm1822)  

Prime radicals of directed pseudo-ordered rings

A. V. Mikhaleva, E. E. Shirshovab

a Lomonosov Moscow State University
b Moscow State Pedagogical University

Abstract: Characteristics of partially pseudo-ordered ($\mathcal{K}$-ordered) rings are considered. Properties of ideals in pseudo-ordered rings are described. A variation of the concept of the prime radical for a ring in the subclass of directed pseudo-ordered rings ($\mathcal{AO}$-ordered rings) is investigated. The description of elements of $\mathcal{AO}$-prime radicals for $\mathcal{AO}$-ordered rings is obtained.

Funding Agency Grant Number
Russian Science Foundation 16-11-10013


Full text: PDF file (216 kB)
References: PDF file   HTML file
UDC: 512.545

Citation: A. V. Mikhalev, E. E. Shirshova, “Prime radicals of directed pseudo-ordered rings”, Fundam. Prikl. Mat., 22:4 (2019), 147–166

Citation in format AMSBIB
\Bibitem{MikShi19}
\by A.~V.~Mikhalev, E.~E.~Shirshova
\paper Prime radicals of directed pseudo-ordered rings
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 147--166
\mathnet{http://mi.mathnet.ru/fpm1822}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1822
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:24
    Full text:8
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020